International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2005 / Article

Open Access

Volume 2005 |Article ID 973980 |

David N. Keck, Mark A. McKibben, "Abstract stochastic integrodifferential delay equations", International Journal of Stochastic Analysis, vol. 2005, Article ID 973980, 31 pages, 2005.

Abstract stochastic integrodifferential delay equations

Received26 Aug 2004
Revised02 Nov 2004


We investigate a class of abstract stochastic integrodifferential delay equations dependent upon a family of probability measures in a separable Hilbert space. We establish the existence and uniqueness of a mild solution, along with various continuous dependence estimates and Markov (weak and strong) properties of this solution. This is followed by a convergence result concerning the strong solutions of the Yosida approximations of our equation, from which we deduce the weak convergence of the measures induced by these strong solutions to the measure induced by the mild solution of the primary problem under investigation. Next, we establish the pth moment and almost sure exponential stability of the mild solution. Finally, an analysis of two examples, namely a generalized stochastic heat equation and a Sobolev-type evolution equation, is provided to illustrate the applicability of the general theory.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.